# SDR DALA2023070405380

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION I/B LUG BUSHING IB AND OB ACTUATOR ON LH AILERON. CORRECTIVE ACTION: REPLACED BUSHINGS (2 E/A) OF I/B LUG I/B ACTUATOR AND I/B LUG O/B ACTUATOR ON AILERON LH WING AS PER AIRBUS CMM 57-61-21. (2847364)
